# SDR 2005UALA01291

- Difficulty date: November 17, 2005
- Submitted: November 23, 2005
- Operation: Air carrier
- Aircraft: N921UA
- Make and model: Boeing 737522
- Aircraft serial: 25388
- Aircraft time: 38,186 hours, 28,218 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 293-335
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT CREASE BEAM STA 293 TO 335 RBL 56 AT STRINGER 17L AT WL 207.  REMOVED & REPLACED CREASE BEAM REF SRM 51-40-02
